# SDR 2010FA0000891

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: General aviation
- Aircraft: N433BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029014
- Aircraft time: 2,564 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Part time: 2,564 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR3 RIB AT UPPER FLANGE, LT WING FOUND CRACKED.
